# SDR P5CA9800051

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT AT FL 390 DURING MODERATE TURBULENCE.  ENGINE RELIT SHORTLY THEREAFTER.  ALL PARAMETERS WERE NORMAL.  NR 4 ENGINE INTAKE AND TAIL PIPE VISUAL CHECK NORMAL.  NO METAL FOUND IAW MM 71-00-00.  BORESCOPE IAW MM 72-00-00, NO DAMAGE FOUND.  REMOVED AND REPLACED FUEL FILTER PER MM 72-00-00.
